Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (1): 010303    DOI: 10.1088/1674-1056/22/1/010303
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Extended symmetry transformation of (3+1)-dimensional generalized nonlinear Schrödinger equation with variable coefficients
Jing Jian-Chun, Li Biao
Nonlinear Science Center and Department of Mathematics, Ningbo University, Ningbo 315211, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: